# SDR DALA2015012700619

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN AT FWD CARGO DOOR BETWEEN BEAM 5 AND AFT EDGE.  CRACKED ON PAN WAS STOPPED AND DRILLED IAW SRM 51-01, PAR 21.  HFEC WAS ACCOMPLISHED.  NO CRACKS WERE FOUND NDT SRM 06-10-01.  REPAIR DOUBLER WAS FABRICATED IAW SRM 52-03, FIG 8.  REPAIR DOUBLER WAS TREATED AND PAINTED IAW SRM 51-10- 3 PARS 1 AND 14.  REPAIR DOUBLER WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5 AND 51-30-1.
